MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE
Model Number M00562340
Medical Device Problem Codes Failure to Deliver Energy (1211); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The exact date of the event is unknown.The provided event date of (b)(6) 2022 was chosen as a best estimate based on the date that the manufacturer became aware of the event.(b)(4).The device has not been received for analysis.Upon receipt and completion of the problem analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator medium hexagonal stiff snare was used during a procedure performed on an unknown date.During the procedure, the device did not pass electrical current.No further information has been obtained despite good faith efforts.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block b3: the exact date of the event is unknown.The provided event date of july 01, 2022 was chosen as a best estimate based on the date that the manufacturer became aware of the event.Block h6: medical device code a090402 captures the reportable event of could not deliver energy.Block h10: (product investigation) one captivator snare was received for analysis.Visual analysis of the device noted that the working length got bent however the active cord noted that it did not have any defective condition.Dimensional evaluation of the returned device found that the 2 in 1 was within of range.Continuity test was also performed, and the device's electrical resistance was within specification, indicating a proper connection the reported event of "device failure to deliver energy" could not be confirmed since no issues were noted with the electrical device testing during continuity test upon return.The product record review confirmed that this is not a new failure type, and the risk is anticipated.There was no evidence of a manufacturing issue, design or user issue which could have caused the complaint.Device analysis found the working length bent during visual test.No issues were noted with the electrical device testing during continuity test.Based on the analysis of the returned device and the information available, the code selected as the most probable cause is no problem detected.

Brand Name
CAPTIVATOR
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC DE COSTA RICA S.R.L.
2546 calle primera
propark, coyol
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key15125425
Report Number3005099803-2022-04012
Device Sequence Number5601803
Product Code FDI
UDI-Device Identifier08714729747871
UDI-Public08714729747871
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K941750
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 01/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/13/2024
Device Model NumberM00562340
Device Catalogue Number6234
Device Lot Number0028021113
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/08/2022
Supplement Date Received by Manufacturer01/03/2023
Initial Report FDA Received Date07/28/2022
Supplement Report FDA Received Date01/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown